# SDR AALA201512289011

- Difficulty date: December 27, 2015
- Submitted: December 28, 2015
- Operation: Air carrier
- Aircraft: N585UW
- Make and model: Airbus A321-231
- Aircraft serial: 6214
- Aircraft time: 4,920 hours, 1,981 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RETURNED & ACFT WAS NOT GNDED.  ON CLIMB OUT A VENT SKIN VLV ECAM FAULT OCCURRED & WAS UNABLE TO PRESSURIZE ACFT.  PERFORMED AEVC BITE TEST IAW 21-26-00.  TEST RESULTS OK DURING 2 SYS TESTS.
